Alert archive / West Virginia / Flash Flood Warnings in 2013
Flash Flood Warning 8, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jun 13, 2013, 1:15 PM EDT for Harrison County, Lewis County, West Virginia. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2013, 1:15 PM EDT (17:15 UTC)
- Expired
- Jun 13, 2013, 4:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Harrison County, WV, Lewis County, WV
The radar
The Pittsburgh radar (KPBZ), 149 km from the middle of the area, began a volume at 17:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 2:00 PM EDT | FLASH FLOOD | 1 Ssw West Milford, WV | 6 OF WATER OVER THE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 5.3 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 242 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
280
WGUS51 KRLX 131715
FFWRLX
WVC033-041-132015-
/O.NEW.KRLX.FF.W.0008.130613T1715Z-130613T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
115 PM EDT THU JUN 13 2013
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN HARRISON COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF CLARKSBURG...
NORTHEASTERN LEWIS COUNTY IN WEST VIRGINIA...
* UNTIL 415 PM EDT
* AT 103 PM EDT...THE LAST OF THE HEAVY RAIN WAS EXITING TO THE
EAST. HOWEVER...DOWNPOURS BETWEEN NOON AND 1 O'CLOCK...LIKELY
DUMPED 1 TO 1.5 INCHES OF RAIN AN HOUR. THIS WILL LIKELY
CAUSE FLASH FLOODING ON VULNERABLE SMALL STREAMS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STONEWOOD...SALEM...LOST CREEK...NUTTER FORT...BRIDGEPORT AND
ANMOORE...WEST MILFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3930 8020 3922 8019 3917 8023 3912 8023
3910 8025 3910 8030 3905 8031 3911 8064
3917 8058 3921 8053 3922 8057 3923 8055
3926 8058 3931 8058 3935 8054
$$
221 follow-up statement
904
WGUS71 KRLX 132012
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
412 PM EDT THU JUN 13 2013
WVC033-041-132025-
/O.EXP.KRLX.FF.W.0008.000000T0000Z-130613T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEWIS WV-HARRISON WV-
412 PM EDT THU JUN 13 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 415 PM EDT FOR SOUTHERN
HARRISON AND NORTHEASTERN LEWIS COUNTIES...
HEAVY RAIN IS NO LONGER ANTICIPATED...THEREFORE THE FLASH FLOOD
WARNING THAT WAS IN EFFECT HAS BEEN ALLOWED TO EXPIRE. STREAMS AND
CREEKS HAVE BEGUN TO RECEDE AND NO LONGER POSE A FLASH FLOOD THREAT.
LAT...LON 3930 8020 3922 8019 3917 8023 3912 8023
3910 8025 3910 8030 3905 8031 3911 8064
3917 8058 3921 8053 3922 8057 3923 8055
3926 8058 3931 8058 3935 8054
$$
22What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 10:25 AM EDT, 2 hours 50 minutes earlier.
Area forecast discussion, Jun 13, 10:25 AM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
1025 AM EDT THU JUN 13 2013
.SYNOPSIS...
A LOW PRESSURE SYSTEM AND COLD FRONT WILL PASS THIS AFTERNOON. HIGH
PRESSURE FOR THE BEGINNING OF THE WEEKEND. A FRONTAL BOUNDARY
PROVIDES CHANCES OF SHOWERS FOR THE END OF THE WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
10 AM UPDATE. SEVERE THUNDERSTORM WATCH FOR MOST OF AREA WEST OF THE
MOUNTAINS UNTIL 2 PM...AS BAND OF STRONG TO SEVERE STORMS AHEAD OF
COLD FRONT WILL MOVE ACROSS THE AREA WEST OF THE MOUNTAINS. THESE
STORMS WILL THEN ENTER THE FLASH FLOOD WATCH AREA THIS AFTERNOON AND
FURTHER ENHANCE FLOODING POTENTIAL...SO FLASH FLOOD WATCH WAS
EXTENDED UNTIL 6 PM THIS AFTERNOON. TIMING OF CAT POPS NOW COINCIDES
WITH MAIN BAND OF FRONTAL CONVECTION.
PREVIOUS DISCUSSION...
MCS WILL CONTINUE TO MOVE THROUGH THE NORTHERN AND CENTRAL PORTION
OF THE CWA AND EXIT THIS MORNING. VERY GUSTY WINDS UP TO
40KTS...HEAVY DOWNPOURS AND HAIL HAVE BEEN NOTED WITH THIS.
MODELS ARE CONSISTENT WITH A BAND OF POTENTIALLY HEAVY CONVECTION
SETTING UP AND SPREADING OUT AHEAD OF AND ALONG THE TRAILING COLD
FRONT FROM LOW PRESSURE OVER THE LOWER GREAT LAKES FORECAST TO
MOVE EASTWARD TODAY AND END UP ALONG THE MID-ATLANTIC COAST BY
THIS EVENING. WITH THE RAINS FROM THE MCS AND THIS FRONT WILL
CONTINUE WITH THE FFA OVER THE NE PORTION OF THE CWA. FRONT EXITS
TONIGHT WILL CLEARING BEING ON THE SLOW SIDE WITH PLENTY OF LOW
LEVEL MOISTURE LINGERING. TEMPERATURES WILL BE A TAD COOLER WITH
WIND...RAIN AND CLOUDS AROUND TO TODAY. TONIGHT DON'T ANTICIPATE
ANY FOG FORMING TONIGHT WITH SLOW CLEARING AND SOME LINGERING
WIND. GENERALLY WENT WITH CONSENSUS GUIDANCE FOR HIGHS AND LOWS.
&&
.SHORT TERM /FRIDAY THROUGH SUNDAY/...
MODELS SHOWING A BIT OF LINGERING MOISTURE IN NORTHEASTERN WEST
VIRGINIA ON FRIDAY. WITH MODELS BEING FAIRLY CONSISTENT...INCREASED
POPS SOME DURING THE DAYTIME HEATING HOURS.
MODELS SHOWING SOME MID LEVEL MOISTURE COMING IN LATE SATURDAY...BUT
MODELS SOUNDINGS DO NOT SUPPORT PRECIPITATION. THEREFORE...WILL
LEAVE DRY UNTIL SUNDAY WHEN THE SOUNDINGS MOISTEN ENOUGH TO PRODUCE
PRECIPITATION.
&&
.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
MODELS IN DECENT AGREEMENT IN DEAMPLIFYING...AND THEN
REESTABLISHING...THE EASTERN UPPER TROUGH DURING THE EXTENDED
PERIOD. DURING THE INTERVENING PERIOD OF ZONAL FLOW...A COUPLE OF
MIDLEVEL WAVES WILL BE RIDING ACROSS. THE FIRST WILL PUSH A WARM
FRONT THROUGH SATURDAY NIGHT INTO SUNDAY. THE SECOND...MORE
SIGNIFICANT DISTURBANCE WILL CROSS MONDAY/MONDAY NIGHT WITH A COLD
FRONT...AND WILL BE DISTURBANCE THAT DIGS THE TROUGH ONCE AGAIN.
THESE SYSTEMS WILL BE INDIVIDUALLY PROGRESSIVE...BUT RAIN TOTALS MAY
EVENTUALLY HAVE TO BE WATCHED ESPECIALLY IN AREAS THAT GET THE MOST
RAIN FROM THE SYSTEM TONIGHT AND TOMORROW. HIGH PRESSURE THEN
RETURNS WEDNESDAY WITH DRY WEATHER.
USED HPC GRIDDED GUIDANCE HEAVILY FOR THIS PERIOD. SUGGESTED
TEMPERATURES WERE NOT FAR FROM MEX/ENSEMBLE NUMBERS AND DID NOT
STRAY FAR FROM SEASONAL NORMS...WHICH SEEMED REASONABLE.
&&
.AVIATION /15Z THURSDAY THROUGH MONDAY/...
15Z THURSDAY THRU 12Z FRIDAY...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE AHEAD OF A COLD
FRONT THAT WILL MOVE ACROSS THE AREA LATE THIS MORNING AND THIS
AFTERNOON. COLD FRONT REACHES OHIO RIVER BY 18Z...AND EXITS THE
MOUNTAINS BY 22Z. WILL FOCUS ON AN ORGANIZED BAND OF STRONG TO
SEVERE THUNDERSTORMS WITH THE COLD FRONT.
GENERALLY MVFR CEILINGS...OCCASIONALLY IFR IN CONVECTION AND BEHIND
COLD FRONT. VFR SPREADING FROM WEST TO EAST 02Z TO 06Z.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z FRIDAY...
FORECAST CONFIDENCE...MEDIUM.
ALTERNATE SCENARIOS: TIMING AND LOCATION OF THE LOWER CATEGORY
CEILINGS THAT WILL BE LEFT BEHIND THE FRONT COULD VARY.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01
EDT 1HRLY 10 11 12 13 14 15 16 17 18 19 20 21
CRW CONSISTENCY M M M M M H H H H H H H
HTS CONSISTENCY M M M H H H H H H H H H
BKW CONSISTENCY M M M M M H H H H H H H
EKN CONSISTENCY M M M M H H M M M M L L
PKB CONSISTENCY M M H H H H H H H H H H
CKB CONSISTENCY H H H H H H H H H M H H
AFTER 12Z FRIDAY...
LINGERING IFR POSSIBLE IN THE NORTHERN MOUNTAINS THROUGH FRIDAY
MORNING. IFR FOG POSSIBLE IN VALLEYS SATURDAY MORNING.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH UNTIL 6 PM EDT THIS EVENING FOR WVZ009>011-
016>020-027>032-037>040-046-047.
OH...FLASH FLOOD WATCH UNTIL 6 PM EDT THIS EVENING FOR OHZ076.
KY...NONE.
VA...NONE.
&&
SYNOPSIS...JS/RPY/CL
NEAR TERM...JS/JMV
SHORT TERM...RPY
LONG TERM...CL
AVIATION...JS/JMVHazardous weather outlook, Jun 13, 10:10 AM EDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 1010 AM EDT THU JUN 13 2013 VAZ003-004-WVZ033>036-141415- DICKENSON-BUCHANAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE- 1010 AM EDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WVZ037-038-046-047-141415- NICHOLAS-WEBSTER-POCAHONTAS-RANDOLPH- 1010 AM EDT THU JUN 13 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS A ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WVZ039-040-141415- UPSHUR-BARBOUR- 1010 AM EDT THU JUN 13 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 305 IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. THERE IS A ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ101>103-105-OHZ067-075-083>087-WVZ005>008-013>015-024>026-141415- GREENUP-CARTER-BOYD-LAWRENCE KY-MORGAN-ATHENS-JACKSON OH-VINTON- MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON-JACKSON WV-LINCOLN- PUTNAM-KANAWHA-MINGO-LOGAN-BOONE- 1010 AM EDT THU JUN 13 2013 ...SEVERE THUNDERSTORM WATCH 305 IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...CENTRAL WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ066-141415- PERRY- 1010 AM EDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ076-WVZ009>011-016>020-027>032-141415- WASHINGTON-WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE- CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR- 1010 AM EDT THU JUN 13 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 305 IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 13, 12:51 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1251 PM EDT THU JUN 13 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 PM TSTM WND DMG 1 NNE WESTON 39.05N 80.46W
06/13/2013 LEWIS WV PUBLIC
TREES DOWN ALONG ROUTE 19 NEAR JACKSON MILL
INTERSECTION
&&
IRIS SYSTEMSpecial weather statement, Jun 13, 12:57 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1257 PM EDT THU JUN 13 2013
WVZ047-131730-
RANDOLPH WV-
1257 PM EDT THU JUN 13 2013
...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN RANDOLPH COUNTY...
AT 1253 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE FROM
11 MILES EAST OF PHILIPPI TO 4 MILES NORTH OF ELKINS TO 7 MILES
SOUTHWEST OF ELKINS...MOVING EAST AT 55 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THESE WIND
GUSTS ARE STRONG ENOUGH TO CAUSE SOME TREES TO COME
DOWN...ESPECIALLY IN AREA OF SATURATED SOILS. IN ADDITION TO STRONG
WINDS...VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
THESE STORMS WILL BE NEAR BOWDEN AROUND 105 PM AND DRYFORK AROUND 115
PM.
YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3892 7937 3893 7944 3889 7946 3889 7951
3882 7952 3884 7989 3898 7982 3911 7982
3912 7980 3909 7978 3904 7977 3898 7951
3898 7943 3896 7935
28Local storm report, Jun 13, 1:01 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
101 PM EDT THU JUN 13 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM TSTM WND GST 4 NE ROCK CAVE 38.89N 80.30W
06/13/2013 E60 MPH UPSHUR WV PUBLIC
&&
IRIS SYSTEMLocal storm report, Jun 13, 1:06 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
106 PM EDT THU JUN 13 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM FLASH FLOOD LOST CREEK 39.16N 80.35W
06/13/2013 HARRISON WV PUBLIC
WATER IN HOUSE. EVERYTHING LOOKS PRETTY BAD.
&&
IRIS SYSTEMLocal storm report, Jun 13, 1:08 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
108 PM EDT THU JUN 13 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM HEAVY RAIN 1 NW JACKSON 39.05N 82.64W
06/13/2013 M0.89 INCH JACKSON OH COOP OBSERVER
HEAVY RAIN DURATION 1 HOUR 30 MINUTES
&&
IRIS SYSTEMLocal storm report, Jun 13, 1:09 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHARLESTON WV
109 PM EDT THU JUN 13 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM TSTM WND GST 3 SSW SOUTH CHARLESTON 38.31N 81.72W
06/13/2013 E55 MPH KANAWHA WV NWS EMPLOYEE
SMALL BRANCHES IN TREES BROKEN. TSTM WND GST
DURATION 3 MINUTES
1200 PM TSTM WND GST 2 NW GLENVILLE 38.96N 80.86W
06/13/2013 E45 MPH GILMER WV TRAINED SPOTTER
ESTIMATED 45 TO 50 MPH SMALL TWIGS DOWN.
1159 AM HAIL WINFIELD 38.53N 81.88W
06/13/2013 E0.25 INCH PUTNAM WV PUBLIC
1155 AM HEAVY RAIN MILTON 38.43N 82.14W
06/13/2013 E0 INCH CABELL WV PUBLIC
1 TO 2 " OF WATER ON ROADS. TREES AND
BRANCHES DOWN. WATER IN EVERYONE'S YARDS.
1150 AM TSTM WND GST ELEANOR 38.54N 81.93W
06/13/2013 E45 MPH PUTNAM WV NWS EMPLOYEE
1115 AM TSTM WND GST 3 SW MINERALWELLS 39.15N 81.55W
06/13/2013 E40 MPH WOOD WV TRAINED SPOTTER
1115 AM TSTM WND DMG 1 SE MINERALWELLS 39.17N 81.50W
06/13/2013 WOOD WV 911 CALL CENTER
1 TREE DOWN ALONG ROUTE 14
1110 AM TSTM WND DMG POMEROY 39.03N 82.04W
06/13/2013 MEIGS OH 911 CALL CENTER
1 TREE DOWN
1110 AM TSTM WND DMG 7 NNE SYRACUSE 39.09N 81.92W
06/13/2013 MEIGS OH 911 CALL CENTER
ROCK SPRING ROAD 1 TREE DOWN.
1050 AM HAIL 8 N POMEROY 39.15N 82.02W
06/13/2013 E0.25 INCH MEIGS OH TRAINED SPOTTER
0930 AM FLASH FLOOD 2 SSW SPENCER 38.77N 81.37W
06/13/2013 ROANE WV DEPT OF HIGHWAY
FLOODING ON US 119 AT MILE MARKER 22 NEAR
ROANE COUNTY HIGH SCHOOL.
0925 AM HEAVY RAIN CRAIGSVILLE 38.33N 80.65W
06/13/2013 M2.00 INCH NICHOLAS WV TRAINED SPOTTER
FALLEN IN THE LAST HOUR AND A HALF.
0905 AM HEAVY RAIN 3 WSW HOLLY RIVER STATE 38.65N 80.38W
06/13/2013 M1.54 INCH WEBSTER WV COOP OBSERVER
HEAVY RAIN DURATION 1 HOUR 45 MINUTES
0615 AM HAIL RAVENSWOOD 38.96N 81.76W
06/13/2013 E0.88 INCH JACKSON WV PUBLIC
STRONG WINDS... HEAVY RAIN AND NICKEL SIZED
HAIL REPORTED AT THE MCDONALDS ON WASHINGTON
ST. IN RAVENSWOOD... WV.
0430 AM TSTM WND DMG 5 NNW ELLENBORO 39.33N 81.09W
06/13/2013 RITCHIE WV 911 CALL CENTER
1 TREE DOWN ACROSS RT. 16
0325 AM TSTM WND DMG MCCONNELSVILLE 39.65N 81.84W
06/13/2013 MORGAN OH PUBLIC
MULTIPLE TREE LIMBS DOWN... WINDS ESTIMATED
AT 60MPH
&&
IRIS SYSTEMThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 10:55 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Harrison, Lewis | 50 min |
| Jun 12, 11:34 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Harrison, Tyler | 41 min |
| Jun 13, 12:13 AM EDT | Severe Thunderstorm Warning | RLX | Barbour, Harrison, Taylor | 47 min |
| Jun 13, 12:18 AM EDT | Severe Thunderstorm Warning | RLX | Barbour, Randolph | 42 min |
| Jun 13, 1:05 AM EDT | Severe Thunderstorm Warning | RLX | Barbour, Taylor | 25 min |
| Jun 13, 3:35 AM EDT | Special Weather Statement | RLX | Pleasants, Tyler, Wood | 55 min |
| Jun 13, 4:12 AM EDT | Special Weather Statement | RLX | Jackson, Mason | 63 min |
| Jun 13, 4:22 AM EDT | Special Weather Statement | RLX | Calhoun, Doddridge, Gilmer, Harrison, Lewis, Pleasants and 5 more | 53 min |
| Jun 13, 5:13 AM EDT | Special Weather Statement | RLX | Cabell, Jackson, Mason, Putnam, Roane | 77 min |
| Jun 13, 5:27 AM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Roane, Wirt | 33 min |
| Jun 13, 5:37 AM EDT | Special Weather Statement | RLX | Barbour, Taylor, Upshur | 38 min |
| Jun 13, 5:58 AM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Jackson, Roane, Wirt | 47 min |
| Jun 13, 6:07 AM EDT | Special Weather Statement | RLX | Barbour, Braxton, Calhoun, Gilmer, Harrison, Jackson and 7 more | 53 min |
| Jun 13, 6:38 AM EDT | Special Weather Statement | RLX | Braxton, Clay, Kanawha, Nicholas, Webster | 82 min |
| Jun 13, 7:09 AM EDT | Flash Flood Warning | RLX | Calhoun, Roane | 8 hr |
| Jun 13, 7:35 AM EDT | Flash Flood Warning | RLX | Braxton, Gilmer | 8 hr |
| Jun 13, 8:13 AM EDT | Special Weather Statement | RLX | Fayette, Nicholas, Pocahontas | 62 min |
| Jun 13, 8:26 AM EDT | Flash Flood Warning | RLX | Braxton, Clay, Nicholas, Pocahontas, Randolph, Webster | 7 hr |
| Jun 13, 9:57 AM EDT | Special Weather Statement | RLX | Mason | 63 min |
| Jun 13, 10:08 AM EDT | Special Weather Statement | RLX | Barbour, Doddridge, Harrison, Pleasants, Ritchie, Taylor | 37 min |
| Jun 13, 10:09 AM EDT | Special Weather Statement | RLX | Barbour, Doddridge, Harrison, Pleasants, Ritchie, Taylor | 36 min |
| Jun 13, 11:04 AM EDT | Special Weather Statement | RLX | Braxton, Calhoun, Clay, Gilmer, Jackson, Kanawha and 6 more | 71 min |
| Jun 13, 11:40 AM EDT | Special Weather Statement | RLX | Boone, Cabell, Lincoln, Logan, Wayne | 65 min |
| Jun 13, 12:04 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Braxton, Doddridge, Gilmer, Harrison, Lewis and 2 more | 56 min |
| Jun 13, 12:12 PM EDT | Flash Flood Warning | RLX | Taylor | 4 hr |
| Jun 13, 12:15 PM EDT | Special Weather Statement | RLX | Clay, Kanawha, Nicholas, Pocahontas, Webster | 60 min |
| Jun 13, 12:18 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Clay, Fayette, Kanawha, Lincoln, Nicholas and 1 more | 57 min |
| Jun 13, 12:24 PM EDT | Special Weather Statement | RLX | Braxton, Randolph | 51 min |
| Jun 13, 12:30 PM EDT | Special Weather Statement | RLX | Boone, Lincoln, Logan, Mingo | 45 min |
| Jun 13, 12:40 PM EDT | Special Weather Statement | RLX | McDowell | 50 min |
| Jun 13, 12:48 PM EDT | Special Weather Statement | RLX | Cabell, Putnam | 57 min |
| Jun 13, 12:57 PM EDT | Special Weather Statement | RLX | Tucker | 33 min |
| Jun 13, 1:03 PM EDT | Severe Thunderstorm Warning | RLX | McDowell | 57 min |
| Jun 13, 1:16 PM EDT | Special Weather Statement | RLX | Fayette, McDowell, Raleigh, Wyoming | 59 min |
| Jun 13, 1:18 PM EDT | Special Weather Statement | RLX | Pocahontas, Randolph | 27 min |
| Jun 13, 1:24 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Raleigh | 36 min |
| Jun 13, 3:41 PM EDT | Special Weather Statement | RLX | Barbour | 109 min |
| Jun 13, 5:52 PM EDT | Special Weather Statement | RLX | Roane | 3 hr |
Nearby
Flash Flood Warnings in West Virginia, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.